# SDR EBVR20191014001

- Difficulty date: October 14, 2020
- Submitted: October 14, 2020
- Operation: General aviation
- Aircraft: N352QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500244
- Aircraft time: 4,755 hours, 3,752 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Part time: 4,755 hours, 3,752 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER AND AILERON WEIGHTS FOUND SURFACE CORROSION AND DETERIORATION OF MASS BALANCE WEIGHTS.  COMPLIED WITH EMBRAER SB505-55-0004 REV 01.  ACCOMPLISHED PART II AND III.   AILERON AND RUDDER MASS BALANCE AND ATTACHMENT PARTS REPLACEMENT.
